# SDR ABXA9800133

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995823859
- Condition: Cracked
- Location: Bs 980
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME CRACKED AT LONGERON 17R AND STATION 980.  REPAIRED FRAME IAW DC9 SRM 53-03.
